Saturday, June 9, 2007

He's Got Vulcan Blood

Now if you want the that extra bit of realism roleplaying a Vulcan, try large doses of sumatriptan. from here
A team of Canadian surgeons got a shock when the patient they were operating on began shedding dark greenish-black blood, the Lancet reports.
The man emulated Star Trek's Mr Spock - the Enterprise's science officer who supposedly had green Vulcan blood.

In this case, the unusual colour of the 42-year-old's blood was down to the migraine medication he was taking.

The man's leg surgery went ahead successfully and his blood returned to normal once he had eased off the drug.




Pandabonium said...

I wonder what color Dick Cheney bleeds?

Don Snabulus said...


A black, viscous poison that kills on contact. It smells like Iraq after a suicide bombing or Satan's sepulchral domain.

I wonder if that medication (sumatriptan) is available in the US?

Pandabonium said...

Does this mean Mr. Spock was taking migraine medication? Fascinating, Captain.

The Moody Minstrel said...

Hey, if I were a Vulcan living among humans, I'd probably have to survive on large doses of headache medication, too!

Dean Wormer said...


(Spock, TOS "The Devil in the Dark."